# SDR ASAA2024011947425

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 55,998 hours, 16,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

16F EMERGENCY EXIT PLACARD MISSING. GROUNDED - YES. REMOVED AND REPLACE EMERGENCY EXIT SIDE/OVERWING LIGHT ASSY IAW AMM 33-51-04, OPS CHK GOOD.
